# SDR WX0A2021052473723

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 49,412 hours, 35,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY LIGHT ADJACENT TO R2 DOOR INOP / REMOVED EMERGENCY EXIT SIGN AT THE R2 DOOR PER A320 AMM 33-51-16. CLEANED TERMINALS ON LAMP ASSEMBLY PER A320 ESPM 20-55-10. PERFORMED OPERATIONAL CHECK OF AFT EPSU(13WL) BITE TEST PER A320 AMM 33-51-00-710-001. OPS CHECK GOOD. REINSTALLED EMERGENCY EXIT SIGN AT R2 DOOR PER A320 AMM 33-51-16."
